# SDR JR2R20230622486

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 13,022 hours, 7,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038002
- Condition: Chafed
- Location: Zone 600
- Part time: 13,022 hours, 7,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FIXED LEADING EDGE OVER PYLON HAS CHAFE MARKS
